Drivers Wist

  1. Drivers Vista
  2. Drivers Wistron 360a
  3. Drivers With Socks
Asked
12 Nov 2012 by Wales915
Updated
7 November 2019
Topics
gabapentin, medication

This package updates the UEFI BIOS (including system program and Embedded Controller program) stored in the ThinkPad computer to fix problems, add new functions, or expand functions. If you’ve had a panic attack while driving, you may be afraid to drive again, but there are many things you can do to feel better and get back behind the wheel. Counseling and therapy can be.

I read alot of people mention several different side affects, and I know all medications affect people differently; but CAN you drive or are you ALLOWED to drive if you feel ok on this medication.
I just started with 300mg for 3 days, increases after to 600mg, and then 900mg. Just curious
Thank you

Added 12 Nov 2012:

This is a treatment suggested to me after a work injury involving L5/s1 18 months ago, and muscle relaxers, oxycodone and lidocaine patches stopped helping

kaismama12 Nov 2012

Its advised that you take it and not drive until you are sure how you are going to react to it. I drive all the time, it has no effect on me.

Wales91513 Nov 2012

Ok, dr and pharmasist of course never mentioned anything :)

kaismama13 Nov 2012

Of course. You will get used to it and not have it effect you I'm sure.

Wales91513 Nov 2012

Thanks :)

meyati13 Nov 2012

I agree with Kaismama about this. I took it to control pain from a damaged nerve. When I felt good, I began tapering off. I talked to my doctor about it. The doctors told me not to drive if I felt woozy. I woke up- got stretched out- took a little walk to see how the pain and gabapentin made me feel-and I was good to go--

endlessPred13 Nov 2012

Sort of like driving drunk. Reaction time can be reduced. A drunk doesn't feel it. I am sitting with two people who take that and both were advised not to drive with it, they have found over time one does not get used to it anymore than having a couple of drinks, and their meds said nothing but the doctor did warn. One person actually started to black out while driving a long time after starting the med.

Inactive13 Nov 2012

Hello Wales915. If you feel comfortable yes, you can drve while taking Gabapentin. Regards pledge

MacIntosh1213 Nov 2012

I must agree with pledge, if you feel comfortable and that weird 'stoned' feeling that some patients experience is gone, then by all means, drive.
(some folks feel quite wonky on Gab or Lyrica and one must wait until that's gone to drive)

MacIntosh1213 Nov 2012

IF you are still taking oxycodone, and you get pulled over by police, they can arrest you for DUI, IF your driving is erattic. Also, if you need to keep your medications on you, keep them in the original vial from the pharmacy. I've read about people being hauled off to the Big House for this. Tis true.
Also, let me offer my sympathy for your accident. Hope it is resolved soon.
Mac

Shnard13 Nov 2012
Wist

Hi there i was on the gab and the only thing it did was make me very itchy. I had no pain releif and no other side effects. But every one is differnt, right?
I was allowed to drive cause i was not drowsie at all.

MacIntosh1213 Nov 2012

Hi Shnard, that is just what Lyrica did to me and it gave me 'cankles'... swollen ankles that seem to blend into ones calf muscles, O so attractive!! Go figure...
We do react so differently, as you've said, there are as many different side effects as individuals, it would seem.
Have a great day, Shnard
Mac

littlebit19877 Nov 2019

I wouldn't recommend it. I was arrested recently for gabapentin 16 hours after i took it. After a lady hit me from behind. The accident was her fault totally and they just gave her a ticket and let her drive away while i was arrested

Further Information

Drivers Vista

Similar Questions

Drivers Wistron 360a

Search for questions

Drivers With Socks

Still looking for answers? Try searching for what you seek or ask your own question.